Article: A taxonomic study of Neotropical beetles of the family Mordellidae, with descriptions of new species
Add this to your Mendeley library Report an error

Title

A taxonomic study of Neotropical beetles of the family Mordellidae, with descriptions of new species

Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

87

Series / Issue

Issue: 3075

Pages

271--314

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.87-3075.271

Title

A taxonomic study of Neotropical beetles of the family Mordellidae, with descriptions of new species

Genre

Article

Date of Publication

1939

Original Publication

Proceedings of the United States National Museum.

Volume

87

Series / Issue

Issue: 3075

Pages

271--314

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.87-3075.271

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 99450
ISSN: 0096-3801

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A taxonomic study of Neotropical beetles of the family Mordellidae, with descriptions of new species</title>
</titleInfo>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">87</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>87</number>
</detail>
<extent unit="pages">
<start>271</start>
<end>314</end>
</extent>
<date>1939</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/53467</identifier>
<identifier type="doi">10.5479/si.00963801.87-3075.271</identifier>
<accessCondition type="useAndReproduction">Public domain. The BHL considers that this work is no longer under copyright protection.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart53467,
title = {A taxonomic study of Neotropical beetles of the family Mordellidae, with descriptions of new species},
journal = {Proceedings of the United States National Museum.},
volume = {87},
copyright = {Public domain. The BHL considers that this work is no longer under copyright protection.},
url = {http://www.biodiversitylibrary.org/part/53467},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {},
year = {1939},
pages = {271--314},
}

Download RIS citation

TY - JOUR
TI - A taxonomic study of Neotropical beetles of the family Mordellidae, with descriptions of new species
T2 - Proceedings of the United States National Museum.
VL - 87
IS - 3075
UR - http://www.biodiversitylibrary.org/part/53467
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1939
SP - 271
EP - 314
DO - 10.5479/si.00963801.87-3075.271
SN - 0096-3801
ER -